# SDR VGCA20230814001

- Difficulty date: August 14, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 54,201 hours, 47,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65184203
- Condition: Cracked
- Location: Zone 200
- Part time: 54,201 hours, 47,048 cycles
- Component: Fuselage, Boeing
- Component part number: 65727411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED SKIN RESULTING FROM TOOLING DAMAGE AT L1 DOOR UPPER HINGE CUTOUT NEAR S-10L
